MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ BILATERAL IMPLANTS; Joint, Temporomandibular, Implant
Catalog Number CHG020
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Pain (1994); Discomfort (2330); Swelling/ Edema (4577)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the device was removed and it was fractured.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The reported removal of the right fossa component due to infection and the fractured right fossa component were confirmed.The infection was identified as staphylococcus epidermidis, and the implants were reported to be stable at the time of removal.Investigation determined that infection related bone loss created an unfavorable loading situation, which resulted in fatigue fracture of the right fossa component.Infection is a known adverse effect described in the ifu.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
TMJ BILATERAL IMPLANTS
Common Device Name
Joint, Temporomandibular, Implant
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
TMJ Solutions, LLC dba TMJ Concepts
6059 king drive
ventura 93003
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key25160872
Report Number0002031049-2026-00067
Device Sequence Number13444103
Product Code LZD
UDI-Device Identifier07613327626575
UDI-Public07613327626575
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2025
Device Catalogue NumberCHG020
Device Lot Number186403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown